Alert archive / Pennsylvania / Special Marine Warnings in 2004
Special Marine Warning 8, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Apr 27, 2004, 6:24 PM EDT. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2004, 6:24 PM EDT (22:24 UTC)
- Expired
- Apr 27, 2004, 7:30 PM EDT
- In force
- 66 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Apr 27, 2:49 PM EDT, 3 hours 35 minutes earlier.
Area forecast discussion, Apr 27, 2:49 PM EDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 249 PM EDT TUE APR 27 2004 .SHORT TERM... CURRENT 88D TRENDS SHOW SHWR/TSTM DEVELOPING AS VORT MAX APPROACHES AREA. WILL KP MENTION OF THESE UNTIL SHORTLY AFTER DARK AWHEN THEY SHOULD DIE OFF. WITH GOOD CAA ADVECTION WINDS SHOULD STAY UP ENOUGH TO PREVENT ANY FROST PROBLEMS. && .LONG TERM...HI PRES MOVE OFF COAST AND GOO RETURN FLOW WILL WARM US UP IN ADVANCE OF NEXT SYSTEM WHICH WILL AGAIN TAKE ITS TIME MOVING THROUGH SAT INTO EARLY MON WITH CLEARING AFTER THAT. && .MARINE...HAVE RAISED SCA ON ALL THE WATERS. CAA SWEEPS TO THE COAST THIS EVENING WITH BUFKIT SNDINGS 30 TO 35 KT AFTR 06Z. && .AVIATION...SPC MENTIONING PSBLTY STORMS MAY BECOME MORE CONCENTRATED AHEAD OF PRIMARY VORT MAX ACROSS SERN PA/NJ AND THE CHESAPEAKE REGION DURING THE LATE AFTERNOON AND CONTINUE TOO DEVELOP EWD INTO THE MID EVENING. W/B UPATING SOME TAFS SHORTLY. && .CLIMATE...COLD AIR MASS WILL DROP TEMPS INTO 30S MOST AREAS BUT RECORD LOWS CONTINUE TO BE IN THE UPPER 20 TO LOW 30S. WED MAX TEMPS WILL BE BELOW NORMAL WITH TEMPS DROPPING OFF RAPIDLY TOMOROW NGHT UNDER GOOD RADIATION. && .PRELIMINARY POINT TEMPS/POPS... MPO 29 50 36 68 / 10 10 10 10 ABE 34 58 39 72 / 10 10 10 10 RDG 36 59 40 73 / 10 10 10 10 PHL 41 60 44 74 / 10 10 10 10 12N 31 51 32 62 / 10 10 10 10 SMQ 35 59 40 73 / 10 10 10 10 TTN 36 60 40 74 / 10 10 10 10 MIV 37 60 40 73 / 30 10 10 10 N55 39 59 43 65 / 30 10 10 10 ACY 36 60 39 73 / 30 10 10 10 ILG 38 61 42 74 / 10 10 10 10 DOV 38 61 41 70 / 30 10 10 10 GED 38 61 41 72 / 30 10 10 10 && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE/OCEAN...SCA ALL ZONES. MARINE/DEL BAY...SCA ALL ZONES. && 10/10
Hazardous weather outlook, Apr 27, 3:57 AM EDT, 14 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 357 AM EDT TUE APR 27 2004 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-270756- ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-BERKS PA-BUCKS PA-CAMDEN NJ- CAPE MAY NJ-CARBON PA-CAROLINE MD-CECIL MD-CHESTER PA- COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-DELAWARE PA- DELAWARE BEACHES DE-EASTERN MONMOUTH NJ-GLOUCESTER NJ-HUNTERDON NJ- INLAND SUSSEX DE-KENT MD-KENT DE-LEHIGH PA-MERCER NJ-MIDDLESEX NJ- MONROE PA-MONTGOMERY PA-MORRIS NJ-NEW CASTLE DE-NORTHAMPTON PA- NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-QUEEN ANNES MD- SALEM NJ-SOMERSET NJ-SOUTHEASTERN BURLINGTON NJ-SUSSEX NJ-TALBOT MD- WARREN NJ-WESTERN MONMOUTH NJ- 357 AM EDT TUE APR 27 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST PENNSYLVANIA...DELAWARE...THE NORTHERN MARYLAND EASTERN SHORE...AND NEW JERSEY EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY SOME STRONG GUSTY WINDS AND SMALL HAIL ARE POSSIBLE WITH THUNDERSTORMS LATER TODAY AND THIS EVENING...MAINLY FROM THE PHILADELPHIA METROPOLITAN AREA AND CENTRAL NEW JERSEY SOUTHWARD. LOW TEMPERATURES TONIGHT MIGHT GET TO FREEZING IN PARTS OF NORTHERN PENNSYLVANIA AND NORTHWEST NEW JERSEY. PLEASE REFER TO A SPECIAL WEATHER STATEMENT WWUS81 FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED...BUT ANY HAIL REPORTS WOULD BE APPRECIATED LATER TODAY. TFG
In the hours before
Special weather statement, Apr 27, 3:00 PM EDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 300 PM EDT TUE APR 27 2004 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-280400- ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-BERKS PA-BUCKS PA-CAMDEN NJ- CAPE MAY NJ-CARBON PA-CAROLINE MD-CECIL MD-CHESTER PA- COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-DELAWARE PA- DELAWARE BEACHES DE-EASTERN MONMOUTH NJ-GLOUCESTER NJ-HUNTERDON NJ- INLAND SUSSEX DE-KENT MD-KENT DE-LEHIGH PA-MERCER NJ-MIDDLESEX NJ- MONROE PA-MONTGOMERY PA-MORRIS NJ-NEW CASTLE DE-NORTHAMPTON PA- NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-QUEEN ANNES MD- SALEM NJ-SOMERSET NJ-SOUTHEASTERN BURLINGTON NJ-SUSSEX NJ-TALBOT MD- WARREN NJ-WESTERN MONMOUTH NJ- 300 PM EDT TUE APR 27 2004 ...A FEW THUNDERSTORMS WITH GUSTY WINDS AND SMALL HAIL... A STRONG UPPER LEVEL DISTURBANCE WILL BE MOVING ACROSS THE REGION LATE THIS AFTERNOON AND EVENING. EVEN THOUGH THE AIR IS FAIRLY DRY BEHIND YESTERDAYS COLD FRONT...THE LATE APRIL SUN HAS WARMED TEMPERATURES INTO THE MID OR UPPER 60S IN MANY PLACES. CONDITIONS THIS AFTERNOON AND EVENING WILL BE FAVORABLE FOR SCATTERED SHOWERS AND EVEN A FEW THUNDERSTORMS OVER THE AREA. SOME OF THE THUNDERSTORMS MAY CONTAIN SMALL HAIL AND GUSTY WINDS...BUT PROBABLY NOT BIG OR STRONG ENOUGH TO CAUSE DAMAGE. ANY THUNDERSTORM MAY PRODUCE DANGEROUS CLOUD TO GROUND LIGHTNING. THE SHOWERS AND THUNDERSTORMS SHOULD BE OVER BY AROUND MIDNIGHT. COOLER AIR WILL MOVE IN LATER TONIGHT AND TOMORROW. AT THIS TIME OVERNIGHT LOW TEMPERATURES ARE NOT EXPECTED TO BE COOL ENOUGH FOR FROST OR FREEZING PROBLEMS IN AREAS WHERE THE GROWING SEASON HAS BEGUN. TOMORROW NIGHT COULD BE LESS WINDY AND MORE FAVORABLE FOR RADIATONAL COOLING AND POCKETS OF FROST. THEN TEMPERATURES ON THURSDAY AND FRIDAY SHOULD RECOVER TO NEAR OR ABOVE SEASONAL NORMALS. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION OUTLET FOR FURTHER DETAILS OR UPDATES. ADDITIONAL WEATHER INFORMATION CAN BE FOUND ON THE INTERNET AT HTTP://WWW.ERH.NOAA.GOV/ER/PHI AMC
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 5:17 PM EDT | Special Marine Warning | PHI | 58 min | |
| Apr 27, 6:05 PM EDT | Special Marine Warning | PHI | 55 min | |
| Apr 27, 6:24 PM EDT | Special Marine Warning | PHI | 66 min |
Nearby
Special Marine Warnings in Pennsylvania, 2004Every special marine warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.